# SDR CA190628001

- Difficulty date: June 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321
- Condition: Damaged
- Location: Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERSION DAMAGED CAPT WINDSHIELD.  CORRECTIVE ACTION: WINDSHIELD WAS REPLACED. (TC# 20190628001)
